Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 68, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 15, 2010, 5:50 AM EDT. It took effect at Oct 16, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2010, 5:50 AM EDT (09:50 UTC)
- In effect from
- Oct 16, 2010, 1:00 PM EDT
- Expired
- Oct 16, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
462 WWUS84 KMOB 150950 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 450 AM CDT FRI OCT 15 2010 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY AND FROM NOON TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY NEAR 20 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CDT TODAY FOR SOUTHWEST ALABAMA FOR VERY LOW HUMIDITY NEAR 20 PERCENT AND 20 FOOT WINDS ABOVE 10 MPH... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIRMASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY EXPECTED TO BE AROUND 20 PERCENT EACH AFTERNOON THROUGH SUNDAY. FLZ001>006-152100- /O.UPG.KMOB.FW.A.0062.101016T1700Z-101016T2300Z/ /O.NEW.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/ /O.NEW.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/ /O.CON.KMOB.FW.W.0067.101015T1500Z-101016T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 450 AM CDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT TODAY THROUGH SUNDAY...RESULTING IN A LONG PERIOD OF RED FLAG CONDITIONS. SURFACE WINDS WILL AVERAGE 10 TO 15 MPH THIS AFTERNOON...BUT WILL DECREASE TO LESS THAN 10 MPH ON SATURDAY AND SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN- CONTAINED FIRE. THE FIRE WEATHER WATCH SUNDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ ALZ051>064-152100- /O.CON.KMOB.FW.W.0067.101015T1700Z-101015T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 450 AM CDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS AFTERNOON. MIXED LAYER WINDS WILL BE STRONG ENOUGH THIS AFTERNOON TO RESULT IN 20 FOOT NORTHWESTERLY FLOW FROM 10 TO 15 MPH OR SLIGHTLY HIGHER IN GUSTS. THESE WINDS IN COMBINATION WITH AFTERNOON RELATIVE HUMIDITIES DROPPING TO AROUND 20 PERCENT WILL RESULT IN RED FLAG CONDITIONS ACROSS SOUTHERN ALABAMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN- CONTAINED FIRE THROUGH THE END OF THE WEEK. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
4 follow-up statements
356 WWUS84 KMOB 151947 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 247 PM CDT FRI OCT 15 2010 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY AND FROM NOON TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY NEAR 20 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CDT TODAY FOR SOUTHWEST ALABAMA FOR VERY LOW HUMIDITY NEAR 20 PERCENT AND 20 FOOT WINDS ABOVE 10 MPH... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY EXPECTED TO BE 20 TO 25 PERCENT EACH AFTERNOON THROUGH SUNDAY. A LITTLE HIGHER ALONG THE BEACHES. FLZ001>006-161100- /O.CON.KMOB.FW.W.0067.000000T0000Z-101016T0000Z/ /O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/ /O.CON.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 247 PM CDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITY'S WILL DROP TO BETWEEN 20 AND 25 PERCENT TODAY THROUGH SUNDAY...RESULTING IN A LONG PERIOD OF RED FLAG CONDITIONS. SURFACE WINDS WILL AVERAGE 10 TO 15 MPH THIS AFTERNOON...BUT WILL DECREASE TO LESS THAN 10 MPH ON SATURDAY AND SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN- CONTAINED FIRE. THE FIRE WEATHER WATCH SUNDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ ALZ051>064-152200- /O.CON.KMOB.FW.W.0067.000000T0000Z-101015T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 247 PM CDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. AFTERNOON RELATIVE HUMIDITY'S BETWEEN 18 AND 25 PERCENT TODAY HAS RESULTED IN A LONG PERIOD OF LOW HUMIDITY WITH SURFACE WINDS AROUND 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN- CONTAINED FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
452 WWUS84 KMOB 160037 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 737 PM CDT FRI OCT 15 2010 ...RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY NEAR 20 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY EXPECTED TO BE 20 TO 25 PERCENT EACH AFTERNOON THROUGH SUNDAY. A LITTLE HIGHER ALONG THE BEACHES. FLZ001>006-161645- /O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/ /O.CON.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 737 PM CDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITY'S WILL DROP TO BETWEEN 20 AND 25 PERCENT THROUGH SUNDAY...RESULTING IN A LONG PERIOD OF RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN- CONTAINED FIRE. THE FIRE WEATHER WATCH SUNDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
995 WWUS84 KMOB 160956 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 456 AM CDT SAT OCT 16 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY AND SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. FLZ001>006-162100- /O.UPG.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/ /O.NEW.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/ /O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 456 AM CDT SAT OCT 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
783 WWUS84 KMOB 161836 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 136 PM CDT SAT OCT 16 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY AND SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. FLZ001>006-171130- /O.CON.KMOB.FW.W.0068.000000T0000Z-101016T2300Z/ /O.CON.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 136 PM CDT SAT OCT 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 15, 12:54 AM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, Oct 15, 12:54 AM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1154 PM CDT THU OCT 14 2010
.AVIATION...(15/06Z ISSUANCE)...VFR CONDITIONS THROUGH FRIDAY
EVENING. /22
*** PREVIOUS DISCUSSIONS ***
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)COLD FRONT SWEPT ACROSS
THE AREA MID MORNING THROUGH THE AFTERNOON...BRINGING ANOTHER ROUND
OF COOLER AND DRIER AIR. NO NEED TO MAKE MANY CHANGES TO SHORT TERM.
CONDITIONS WILL REMAIN DRY WITH GUSTY NORTHERLY WINDS THIS
AFTERNOON...EASING UP THIS EVENING...EXCEPT WILL REMAIN UP A BIT ON
THE BEACHES. A LITTLE GUSTY FRIDAY MORNING BUT WINDS SHOULD EASE UP
BY AFTERNOON. SATURDAY AND SUNDAY DRY AND SUNNY WITH COOL MORNINGS
AND MILD TO WARM AFTERNOONS. NOT EXPECTED MUCH IN THE WAY OF CLOUDS
THROUGH THE WEEKEND. /11
.LONG TERM...(MONDAY THROUGH THURSDAY)ONLY CHANGES TO LONG TERM WERE
TO REMOVE THE CHANCE OF RAIN FOR LATE IN THE PERIOD AND ADJUST THE
SKY CONDITION BASED ON THIS MORNINGS GUIDANCE. /11
&&
.MARINE...STRONG HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS
STATES WILL CONTINUE TO SHIFT EAST AND SOUTH THROUGH NEXT WEEK
GIVING WAY TO A MODERATE TO STRONG NORTHERLY WIND FLOW AT 15 TO 20
KNOTS THROUGH SUNRISE FRIDAY BECOMING NORTHWEST AND WEAKENING TO
AROUND 10 KNOTS IN THE AFTERNOON. SEAS WILL BE 2 TO 4 FEET OUT TO 20
NM AND 3 TO 5 FEET 20 TO 60 NM OUT THROUGH EARLY SATURDAY MORNING
SUBSIDING TO 1 TO 3 FEET OUT TO 60 NM BY LATE FRIDAY AFTERNOON. BAY
AND INLAND WATERS WILL BE CHOPPY TO ROUGH THROUGH TONIGHT BECOMING A
LIGHT CHOP ON FRIDAY. AS A RESULT SMALL CRAFT SHOULD EXERCISE
CAUTION THROUGH EARLY FRIDAY MORNING. A LIGHT NORTHWEST FLOW CAN BE
EXPECTED FRIDAY AFTERNOON AND EARLY FRIDAY EVENING BECOMING NORTH AT
10 TO 15 KNOTS FRIDAY NIGHT AND EARLY SATURDAY FROM COLD AIR
DRAINAGE...BECOMING NORTHEAST AND DECREASING TO AROUND 10 KNOTS LATE
SATURDAY MORNING THROUGH EARLY SUNDAY...BECOMING SOUTH AROUND 10
KNOTS WITH POSSIBLE HIGHER GUSTS BY LATE SUNDAY AFTERNOON AS
SURFACE RIDGE TO THE NORTH MOVES EAST COMBINED WITH AFTERNOON
HEATING INLAND CREATING A WEAK SEABREEZE CIRCULATION FOR MOST AREAS
ALONG THE COAST. SEAS WILL GENERALLY RANGE FROM 1 TO 2 FEET SATURDAY
THROUGH MONDAY WITH MOSTLY A LIGHT CHOP OVER INLAND BAYS AND SOUNDS.
32/EE
&&
.FIRE WEATHER...THIS MORNING COLD FRONT BROUGHT COOLER...WINDIER AND
DRIER AIR TO THE REGION. SOME RED FLAG CONDITIONS WILL BE MET THIS
AFTERNOON OVER THE PANHANDLE AND SOUTHWEST ALABAMA BUT THE DRIEST
AIR WILL BE FRIDAY AND SATURDAY WHEN HUMIDITY IS EXPECTED TO BE
AROUND 20 PERCENT AT ITS LOWEST ACROSS THE TERI-STATE REGION. SOME
BRIEFLY GUSTY WINDS OVERNIGHT NEAR THE BEACHES AND EARLY FRIDAY.
/11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 47 80 48 79 / 00 00 00 00
PENSACOLA 51 80 54 79 / 00 00 00 00
DESTIN 54 78 56 78 / 00 00 00 00
EVERGREEN 41 80 43 78 / 00 00 00 00
WAYNESBORO 40 81 44 80 / 00 00 00 00
CAMDEN 41 81 42 78 / 00 00 00 00
CRESTVIEW 40 81 41 81 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
RED FLAG WARNING FROM NOON FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Oct 14, 11:30 PM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1030 PM CDT THU OCT 14 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-160300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1030 PM CDT THU OCT 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TONIGHT AND FRIDAY SMALL CRAFT ARE URGED TO EXERCISE CAUTION ACROSS THE MARINE AREA TONIGHT THROUGH EARLY FRIDAY DUE TO MODERATE TO STRONG NORTHERLY WINDS. DANGEROUS BURNING CONDITIONS WILL CONTINUE ON FRIDAY AS DRIER AIR FILTERS INTO THE AREA WITH WINDS GUSTING TO NEAR 15 MPH DURING THE LATE MORNING AND AFTERNOON HOURS. A STATEWIDE BURN BAN HAS BEEN ISSUED BY THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE ALERT CONTINUES THROUGH THE ALABAMA FORESTRY COMMISSION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY DANGEROUS BURNING CONDITIONS WILL CONTINUE THROUGH THE WEEKEND AS MUCH DRIER AIR FILTERS INTO THE AREA...RESULTING IN AFTERNOON RELATIVE HUMIDITIES DROPPING TO NEAR 20 PERCENT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 5:50 AM EDT | Fire Weather Watch | MOB | 24 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.